# SDR YENA2023020300131

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 5,965 hours, 1,139 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,965 hours, 1,139 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Pump
- Part number: 3031863002
- Part serial: MX838945
- Condition: Failed
- Location: Hyd Sys
- Part time: 5,965 hours, 1,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#988, LAX-BOS. (ETOPS)  'ENG 1 EDP LEAKING; REMOVED AND REPLACED ENG 1 EDP. REF AMM 29-11-51. OPS 1 LEAK CHECK IS GOOD. A/C IS OKAY FOR SERVICE.
